# SDR COMA9760159

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS SELECTED TO 20 DEGREES FOR LANDING APPROACH, THEY FAILED AT 15 DEGREES.  COULD NOT DUPLICATE DISCREPANCY.  OPERATION OF FLAP SYSTEM CHECKS NORMAL PER CL600 M/M.
